Alert archive / Florida / Small Craft Advisories in 2016
Small Craft Advisory 42, NWS Key West, FL
NWS Key West, FL issued this small craft advisory at Sep 9, 2016, 10:29 AM EDT. It was in force for 30 hr.
The area
The counties it named.
The facts
- Issued
- Sep 9, 2016, 10:29 AM EDT (14:29 UTC)
- Expired
- Sep 10, 2016, 4:15 PM EDT
- In force
- 30 hr
- Issued by
- NWS Key West, FL
The text
As transmitted.
919 WHUS72 KKEY 091429 MWWKEY URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE KEY WEST FL 1029 AM EDT FRI SEP 9 2016 GMZ031-042-043-052-053-072-073-092100- /O.NEW.KKEY.SC.Y.0042.160909T1429Z-160909T2100Z/ FLORIDA BAY INCLUDING BARNES SOUND, BLACKWATER SOUND, AND BUTTONWOOD SOUND- HAWK CHANNEL FROM OCEAN REEF TO CRAIG KEY OUT TO THE REEF- HAWK CHANNEL FROM CRAIG KEY TO WEST END OF SEVEN MILE BRIDGE OUT TO THE REEF- STRAITS OF FLORIDA FROM OCEAN REEF TO CRAIG KEY OUT 20 NM- STRAITS OF FLORIDA FROM CRAIG KEY TO WEST END OF SEVEN MILE BRIDGE OUT 20 NM- STRAITS OF FLORIDA FROM OCEAN REEF TO CRAIG KEY 20 TO 60 NM OUT- STRAITS OF FLORIDA FROM CRAIG KEY TO WEST END OF SEVEN MILE BRIDGE 20 TO 60 NM OUT- 1029 AM EDT FRI SEP 9 2016 ...SMALL CRAFT ADVISORY IN EFFECT... THE NATIONAL WEATHER SERVICE IN KEY WEST HAS ISSUED A SMALL CRAFT ADVISORY...WHICH IS IN EFFECT UNTIL 5 PM EDT THIS AFTERNOON. * WINDS...NORTHEAST TO EAST WINDS NEAR 20 KNOTS WILL PREVAIL ON THE AFFECTED COASTAL WATERS OF HAWK CHANNEL, FLORIDA BAY, AND THE STRAITS OF FLORIDA. * WAVES/SEAS...SEAS WILL BUILD TO AS HIGH AS 5 FEET ALONG AND JUST INSIDE THE REEF TRACT OF THE UPPER KEYS. SEAS WILL BUILD TO 7 FEET ACROSS THE STRAITS OF FLORIDA. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS... OR SEAS OF 7 FEET OR GREATER...ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS FOR SMALL CRAFT. INEXPERIENCED BOATERS...ESPECIALLY THOSE WITH SMALLER VESSELS...SHOULD AVOID OPERATING IN THESE CONDITIONS. && $$ CLR
5 follow-up statements
227 WHUS72 KKEY 092025 MWWKEY URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE KEY WEST FL 425 PM EDT FRI SEP 9 2016 GMZ031-042-043-052-053-072-073-100300- /O.EXT.KKEY.SC.Y.0042.000000T0000Z-160910T0300Z/ FLORIDA BAY INCLUDING BARNES SOUND, BLACKWATER SOUND, AND BUTTONWOOD SOUND- HAWK CHANNEL FROM OCEAN REEF TO CRAIG KEY OUT TO THE REEF- HAWK CHANNEL FROM CRAIG KEY TO WEST END OF SEVEN MILE BRIDGE OUT TO THE REEF- STRAITS OF FLORIDA FROM OCEAN REEF TO CRAIG KEY OUT 20 NM- STRAITS OF FLORIDA FROM CRAIG KEY TO WEST END OF SEVEN MILE BRIDGE OUT 20 NM- STRAITS OF FLORIDA FROM OCEAN REEF TO CRAIG KEY 20 TO 60 NM OUT- STRAITS OF FLORIDA FROM CRAIG KEY TO WEST END OF SEVEN MILE BRIDGE 20 TO 60 NM OUT- 425 PM EDT FRI SEP 9 2016 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT... * WINDS...SUSTAINED EAST TO SOUTHEAST SURFACE WINDS OF 20 TO 25 KNOTS WILL PREVAIL ON THE COASTAL WATERS OF FLORIDA BAY...AS WELL AS ON THE EASTERN PORTIONS OF HAWK CHANNEL AND THE FLORIDA STRAITS. * WAVES/SEAS...SEAS AS HIGH AS 8 FEET EXPECTED IN THE GULF STREAM ON THE EASTERN PORTION OF THE FLORIDA STRAITS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS... OR SEAS OF 7 FEET OR GREATER...ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS FOR SMALL CRAFT. INEXPERIENCED BOATERS...ESPECIALLY THOSE WITH SMALLER VESSELS...SHOULD AVOID OPERATING IN THESE CONDITIONS. && $$ CLR
163 WHUS72 KKEY 100213 MWWKEY URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE KEY WEST FL 1013 PM EDT FRI SEP 9 2016 GMZ032>035-044-054-055-074-075-100900- /O.EXB.KKEY.SC.Y.0042.000000T0000Z-160910T0900Z/ BAYSIDE AND GULF SIDE FROM CRAIG KEY TO WEST END OF SEVEN MILE BRIDGE- GULF WATERS FROM EAST CAPE SABLE TO CHOKOLOSKEE 20 TO 60 NM OUT AND BEYOND 5 FATHOMS- GULF OF MEXICO INCLUDING DRY TORTUGAS AND REBECCA SHOAL CHANNEL- GULF OF MEXICO FROM WEST END OF SEVEN MILE BRIDGE TO HALFMOON SHOAL OUT TO 5 FATHOMS- HAWK CHANNEL FROM WEST END OF SEVEN MILE BRIDGE TO HALFMOON SHOAL OUT TO THE REEF- STRAITS OF FLORIDA FROM WEST END OF SEVEN MILE BRIDGE TO SOUTH OF HALFMOON SHOAL OUT 20 NM- STRAITS OF FLORIDA FROM HALFMOON SHOAL TO 20 NM WEST OF DRY TORTUGAS OUT 20 NM- STRAITS OF FLORIDA FROM WEST END OF SEVEN MILE BRIDGE TO SOUTH OF HALFMOON SHOAL 20 TO 60 NM OUT- STRAITS OF FLORIDA FROM HALFMOON SHOAL TO 20 NM WEST OF DRY TORTUGAS 20 TO 60 NM OUT- 1013 PM EDT FRI SEP 9 2016 ...SMALL CRAFT ADVISORY IN EFFECT... * WINDS...SUSTAINED EAST TO SOUTHEAST SURFACE WINDS NEAR 20 KNOTS...WITH GUSTS NEAR 25 KNOTS...WILL PREVAIL OVERNIGHT. * WAVES/SEAS...SEAS AS HIGH AS 7 FEET EXPECTED IN THE GULF STREAM. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS... OR SEAS OF 7 FEET OR GREATER...ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS FOR SMALL CRAFT. INEXPERIENCED BOATERS...ESPECIALLY THOSE WITH SMALLER VESSELS...SHOULD AVOID OPERATING IN THESE CONDITIONS. && $$ GMZ031-042-043-052-053-072-073-100900- /O.EXT.KKEY.SC.Y.0042.000000T0000Z-160910T0900Z/ FLORIDA BAY INCLUDING BARNES SOUND, BLACKWATER SOUND, AND BUTTONWOOD SOUND- HAWK CHANNEL FROM OCEAN REEF TO CRAIG KEY OUT TO THE REEF- HAWK CHANNEL FROM CRAIG KEY TO WEST END OF SEVEN MILE BRIDGE OUT TO THE REEF- STRAITS OF FLORIDA FROM OCEAN REEF TO CRAIG KEY OUT 20 NM- STRAITS OF FLORIDA FROM CRAIG KEY TO WEST END OF SEVEN MILE BRIDGE OUT 20 NM- STRAITS OF FLORIDA FROM OCEAN REEF TO CRAIG KEY 20 TO 60 NM OUT- STRAITS OF FLORIDA FROM CRAIG KEY TO WEST END OF SEVEN MILE BRIDGE 20 TO 60 NM OUT- 1013 PM EDT FRI SEP 9 2016 ...SMALL CRAFT ADVISORY IN EFFECT... * WINDS...SUSTAINED EAST TO SOUTHEAST SURFACE WINDS NEAR 20 KNOTS...WITH GUSTS NEAR 25 KNOTS...WILL PREVAIL OVERNIGHT. * WAVES/SEAS...SEAS AS HIGH AS 7 FEET EXPECTED IN THE GULF STREAM. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS... OR SEAS OF 7 FEET OR GREATER...ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS FOR SMALL CRAFT. INEXPERIENCED BOATERS...ESPECIALLY THOSE WITH SMALLER VESSELS...SHOULD AVOID OPERATING IN THESE CONDITIONS. && $$ BS
816 WHUS72 KKEY 100822 MWWKEY URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE KEY WEST FL 422 AM EDT SAT SEP 10 2016 GMZ031-032-035-042>044-100930- /O.CAN.KKEY.SC.Y.0042.000000T0000Z-160910T0900Z/ FLORIDA BAY INCLUDING BARNES SOUND, BLACKWATER SOUND, AND BUTTONWOOD SOUND- BAYSIDE AND GULF SIDE FROM CRAIG KEY TO WEST END OF SEVEN MILE BRIDGE- GULF OF MEXICO FROM WEST END OF SEVEN MILE BRIDGE TO HALFMOON SHOAL OUT TO 5 FATHOMS- HAWK CHANNEL FROM OCEAN REEF TO CRAIG KEY OUT TO THE REEF- HAWK CHANNEL FROM CRAIG KEY TO WEST END OF SEVEN MILE BRIDGE OUT TO THE REEF- HAWK CHANNEL FROM WEST END OF SEVEN MILE BRIDGE TO HALFMOON SHOAL OUT TO THE REEF- 422 AM EDT SAT SEP 10 2016 ...SMALL CRAFT ADVISORY IS CANCELLED... HOWEVER...SMALL CRAFT SHOULD EXERCISE CAUTION DUE TO SOUTHEAST WINDS OF 15 TO 20 KNOTS UNTIL WINDS DECREASE ON HAWK CHANNEL. $$ GMZ033-034-052>055-072>075-101500- /O.EXT.KKEY.SC.Y.0042.000000T0000Z-160910T1500Z/ GULF WATERS FROM EAST CAPE SABLE TO CHOKOLOSKEE 20 TO 60 NM OUT AND BEYOND 5 FATHOMS- GULF OF MEXICO INCLUDING DRY TORTUGAS AND REBECCA SHOAL CHANNEL- STRAITS OF FLORIDA FROM OCEAN REEF TO CRAIG KEY OUT 20 NM- STRAITS OF FLORIDA FROM CRAIG KEY TO WEST END OF SEVEN MILE BRIDGE OUT 20 NM- STRAITS OF FLORIDA FROM WEST END OF SEVEN MILE BRIDGE TO SOUTH OF HALFMOON SHOAL OUT 20 NM- STRAITS OF FLORIDA FROM HALFMOON SHOAL TO 20 NM WEST OF DRY TORTUGAS OUT 20 NM- STRAITS OF FLORIDA FROM OCEAN REEF TO CRAIG KEY 20 TO 60 NM OUT- STRAITS OF FLORIDA FROM CRAIG KEY TO WEST END OF SEVEN MILE BRIDGE 20 TO 60 NM OUT- STRAITS OF FLORIDA FROM WEST END OF SEVEN MILE BRIDGE TO SOUTH OF HALFMOON SHOAL 20 TO 60 NM OUT- STRAITS OF FLORIDA FROM HALFMOON SHOAL TO 20 NM WEST OF DRY TORTUGAS 20 TO 60 NM OUT- 422 AM EDT SAT SEP 10 2016 ...SMALL CRAFT ADVISORY IN EFFECT... * WINDS...SUSTAINED SOUTHEAST SURFACE WINDS NEAR 20 KNOTS...WITH HIGHER GUSTS WILL PERSIST ON THE FLORIDA STRAITS...THE OUTER WATERS OF MAINLAND MONROE AND THE WATERS IN AND AROUND DRY TORTUGAS THIS MORNING. WINDS SHOULD DECREASE LATER THIS MORNING AND ESPECIALLY THIS AFTERNOON. * WAVES/SEAS...SEAS AS HIGH AS 7 FEET EXPECTED IN THE GULF STREAM. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS... OR SEAS OF 7 FEET OR GREATER...ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS FOR SMALL CRAFT. INEXPERIENCED BOATERS...ESPECIALLY THOSE WITH SMALLER VESSELS...SHOULD AVOID OPERATING IN THESE CONDITIONS. && $$ APA
331 WHUS72 KKEY 101425 MWWKEY URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE KEY WEST FL 1025 AM EDT SAT SEP 10 2016 GMZ033-034-052>055-072>075-102100- /O.EXT.KKEY.SC.Y.0042.000000T0000Z-160910T2100Z/ GULF WATERS FROM EAST CAPE SABLE TO CHOKOLOSKEE 20 TO 60 NM OUT AND BEYOND 5 FATHOMS- GULF OF MEXICO INCLUDING DRY TORTUGAS AND REBECCA SHOAL CHANNEL- STRAITS OF FLORIDA FROM OCEAN REEF TO CRAIG KEY OUT 20 NM- STRAITS OF FLORIDA FROM CRAIG KEY TO WEST END OF SEVEN MILE BRIDGE OUT 20 NM- STRAITS OF FLORIDA FROM WEST END OF SEVEN MILE BRIDGE TO SOUTH OF HALFMOON SHOAL OUT 20 NM- STRAITS OF FLORIDA FROM HALFMOON SHOAL TO 20 NM WEST OF DRY TORTUGAS OUT 20 NM- STRAITS OF FLORIDA FROM OCEAN REEF TO CRAIG KEY 20 TO 60 NM OUT- STRAITS OF FLORIDA FROM CRAIG KEY TO WEST END OF SEVEN MILE BRIDGE 20 TO 60 NM OUT- STRAITS OF FLORIDA FROM WEST END OF SEVEN MILE BRIDGE TO SOUTH OF HALFMOON SHOAL 20 TO 60 NM OUT- STRAITS OF FLORIDA FROM HALFMOON SHOAL TO 20 NM WEST OF DRY TORTUGAS 20 TO 60 NM OUT- 1025 AM EDT SAT SEP 10 2016 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT... * WINDS...EAST TO SOUTHEAST WINDS NEAR 20 KNOTS WILL PERSIST ACROSS THE STRAITS OF FLORIDA AND THE DEEPER WATERS OF THE SOUTHEASTERN GULF OF MEXICO. WINDS WILL SLOWLY DECREASE THROUGH THE AFTERNOON. * WAVES/SEAS...SEAS AS HIGH AS 7 FEET CAN BE EXPECTED IN THE STRAITS OF FLORIDA AND THE COASTAL WATERS ADJACENT TO THE SOUTHERN FRINGES OF THE DRY TORTUGAS. SEAS WILL SLOWLY DIMINISH THROUGH THE AFTERNOON. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS... OR SEAS OF 7 FEET OR GREATER...ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS FOR SMALL CRAFT. INEXPERIENCED BOATERS...ESPECIALLY THOSE WITH SMALLER VESSELS...SHOULD AVOID OPERATING IN THESE CONDITIONS. && $$ CLR
877 WHUS72 KKEY 102015 MWWKEY URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE KEY WEST FL 415 PM EDT SAT SEP 10 2016 GMZ033-034-052>055-072>075-102115- /O.CAN.KKEY.SC.Y.0042.000000T0000Z-160910T2100Z/ GULF WATERS FROM EAST CAPE SABLE TO CHOKOLOSKEE 20 TO 60 NM OUT AND BEYOND 5 FATHOMS- GULF OF MEXICO INCLUDING DRY TORTUGAS AND REBECCA SHOAL CHANNEL- STRAITS OF FLORIDA FROM OCEAN REEF TO CRAIG KEY OUT 20 NM- STRAITS OF FLORIDA FROM CRAIG KEY TO WEST END OF SEVEN MILE BRIDGE OUT 20 NM- STRAITS OF FLORIDA FROM WEST END OF SEVEN MILE BRIDGE TO SOUTH OF HALFMOON SHOAL OUT 20 NM- STRAITS OF FLORIDA FROM HALFMOON SHOAL TO 20 NM WEST OF DRY TORTUGAS OUT 20 NM- STRAITS OF FLORIDA FROM OCEAN REEF TO CRAIG KEY 20 TO 60 NM OUT- STRAITS OF FLORIDA FROM CRAIG KEY TO WEST END OF SEVEN MILE BRIDGE 20 TO 60 NM OUT- STRAITS OF FLORIDA FROM WEST END OF SEVEN MILE BRIDGE TO SOUTH OF HALFMOON SHOAL 20 TO 60 NM OUT- STRAITS OF FLORIDA FROM HALFMOON SHOAL TO 20 NM WEST OF DRY TORTUGAS 20 TO 60 NM OUT- 415 PM EDT SAT SEP 10 2016 ...SMALL CRAFT ADVISORY IS CANCELLED... THE NATIONAL WEATHER SERVICE IN KEY WEST HAS CANCELLED THE SMALL CRAFT ADVISORY...WHICH WAS IN EFFECT FOR THE COASTAL WATERS OF THE FLORIDA STRAITS AND OFFSHORE GULF OF MEXICO. $$ CLR
What forecasters said that day
The local office's own words before this small craft advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Key West, FL wrote its last area forecast discussion before this small craft advisory went out at Sep 9, 4:08 AM EDT, 6 hours 21 minutes earlier.
Area forecast discussion, Sep 9, 4:08 AM EDT, 6 hours 21 minutes before
Area Forecast Discussion National Weather Service Key West FL 408 AM EDT FRI SEP 9 2016 .DISCUSSION... .Currently... Skies are mostly clear with temperatures near 80 degrees along the island chain. Meanwhile, local radars are only detecting isolated small showers primarily on the waters west of the Marquesas Keys. Surface wise, a trough of low pressure is draped from Andros island southward to the island of Cuba, while a western Atlantic ridge is draped across the gulf coast region. Winds are mostly east at 10 to 15 knots except near 15 knots on the Florida Straits. && .SHORT TERM (Today through Sunday night)... A low and mid level perturbation between Andros island and archipelago of Cuba will move slowly westward and across our area over the next couple of days. Despite an increase in moisture, this low level undulation will decelerate as it moves into our region before becoming fairly diffuse late this weekend. With that said, ample moisture with little if any convective inhibition should allow a convergent low level northeast to east trajectory to generate wet cloud line boundaries along the island chain. Thereafter, a modest southeast trajectory within a cyclonic regime will prompt above normal pops to be retained tonight into this weekend. The areal coverage and amount of rainfall are still uncertain due to vertical tilt and the extent of upper level ascent. Otherwise, high temperatures will hover around 90 degrees with overnight lows near 80 degrees. && .LONG TERM (Monday through Thursday)... A large area of high pressure in the Southeast United States will build over the Florida peninsula and our region through most of next week. Given no discernible low level undulations or distinct large scale lift, low chance pops which coincide with climo will be inserted. See no reason to stray from highs near 90 with overnight lows in the lower 80s away from heavy downpours. && .MARINE...A subtle increase of winds will prompt an exercise caution headline for the Florida Straits and near 15 knots elsewhere. These moderate to occsasional fresh mostly east winds will persist into this weekend before abating late this weekend and especially early next week. In addition, within a northeast to east flow there is a moderate risk of waterspouts which will be mentioned in the morning hazardous weather outlook. && .AVIATION... VFR conditions will prevail at both the KEYW & KMTH island terminals. Short period mvfr/ifr cigs and/or vis will be likely in any showers or isolated thunderstorm which manages to impact either or both terminals. Surface winds will average 10 knots from 100 degree, expect gusty in showers and thunderstorms. && .CLIMATE... In 1919, a category 4 Hurricane moved west northwest through the Florida Straits, passing just south of Key West (September 9th-10th). Key West recorded a minimum pressure of 28.81 inches and a daily-record 5.61 inches of rainfall. && .PRELIMINARY POINT TEMPS/POPS... Key West 90 80 89 82 / 40 40 40 40 Marathon 91 80 91 82 / 40 40 40 40 && .KEY Watches/Warnings/Advisories... FL...None. GM...None. && Public/Marine/Fire...APA Aviation/Nowcasts....DAF Visit us on the web at weather.gov/key Follow us on Facebook and Twitter at: www.facebook.com/nwskeywest www.twitter.com/nwskeywest
Hazardous weather outlook, Sep 9, 6:00 AM EDT, 4 hours 29 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE KEY WEST FL 600 AM EDT FRI SEP 9 2016 FLZ076>078-GMZ031>035-042>044-052>055-072>075-101000- MONROE UPPER KEYS-MONROE MIDDLE KEYS-MONROE LOWER KEYS- FLORIDA BAY INCLUDING BARNES SOUND, BLACKWATER SOUND, AND BUTTONWOOD SOUND- BAYSIDE AND GULF SIDE FROM CRAIG KEY TO WEST END OF SEVEN MILE BRIDGE- GULF WATERS FROM EAST CAPE SABLE TO CHOKOLOSKEE 20 TO 60 NM OUT AND BEYOND 5 FATHOMS- GULF OF MEXICO INCLUDING DRY TORTUGAS AND REBECCA SHOAL CHANNEL- GULF OF MEXICO FROM WEST END OF SEVEN MILE BRIDGE TO HALFMOON SHOAL OUT TO 5 FATHOMS- HAWK CHANNEL FROM OCEAN REEF TO CRAIG KEY OUT TO THE REEF- HAWK CHANNEL FROM CRAIG KEY TO WEST END OF SEVEN MILE BRIDGE OUT TO THE REEF- HAWK CHANNEL FROM WEST END OF SEVEN MILE BRIDGE TO HALFMOON SHOAL OUT TO THE REEF- STRAITS OF FLORIDA FROM OCEAN REEF TO CRAIG KEY OUT 20 NM- STRAITS OF FLORIDA FROM CRAIG KEY TO WEST END OF SEVEN MILE BRIDGE OUT 20 NM- STRAITS OF FLORIDA FROM WEST END OF SEVEN MILE BRIDGE TO SOUTH OF HALFMOON SHOAL OUT 20 NM- STRAITS OF FLORIDA FROM HALFMOON SHOAL TO 20 NM WEST OF DRY TORTUGAS OUT 20 NM- STRAITS OF FLORIDA FROM OCEAN REEF TO CRAIG KEY 20 TO 60 NM OUT- STRAITS OF FLORIDA FROM CRAIG KEY TO WEST END OF SEVEN MILE BRIDGE 20 TO 60 NM OUT- STRAITS OF FLORIDA FROM WEST END OF SEVEN MILE BRIDGE TO SOUTH OF HALFMOON SHOAL 20 TO 60 NM OUT- STRAITS OF FLORIDA FROM HALFMOON SHOAL TO 20 NM WEST OF DRY TORTUGAS 20 TO 60 NM OUT- 600 AM EDT FRI SEP 9 2016 THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE FLORIDA KEYS AND ADJACENT COASTAL WATERS. .DAY ONE...TODAY AND TONIGHT THERE IS A MODERATE RISK OF WATERSPOUTS ON KEYS COASTAL WATERS THIS AFTERNOON AND EARLY EVENING. WATERSPOUTS TEND TO DEVELOP WITHIN LARGE CLOUD BUILDUPS WITH DARK FLAT BASES. IF YOU SIGHT A WATERSPOUT...GET AWAY AND GO IN THE OPPOSITE DIRECTION. IN ADDITION...SCATTERED THUNDERSTORMS ARE POSSIBLE ACROSS THE FLORIDA KEYS AND ADJACENT COASTAL WATERS THIS AFTERNOON AND TONIGHT. THE PRIMARY THUNDERSTORM HAZARD WILL BE LIGHTNING STRIKES. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY SCATTERED THUNDERSTORMS ARE EXPECTED ACROSS THE FLORIDA KEYS AND ADJACENT COASTAL WATERS. THE PRIMARY THUNDERSTORM HAZARD WILL BE LIGHTNING STRIKES. .SPOTTER INFORMATION STATEMENT... SPOTTERS ARE ENCOURAGED TO KEEP AN EYE OUT FOR WATERSPOUTS ESPECIALLY ON THE NEARSHORE WATERS ADJACENT TO THE LOWER KEYS. APA
Nearby
Small Craft Advisories in Florida, 2016Every small craft advisory in 2016
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.